# SDR SWIA200516157

- Difficulty date: November 5, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 17,352 hours, 14,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON LT SIDE FS625 CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED FS 625 LT CLIP IAW CRJ200 SRM 51-24-16 PG 1-7 51-42-06 PG 1-18.
